Mathematical problematics of the theory of electric circuits [Lecture]

Václav Doležal

Časopis pro pěstování matematiky (1956)

  • Volume: 081, Issue: 4, page 475-476
  • ISSN: 0528-2195

How to cite


Doležal, Václav. "Matematická problematika theorie elektrických obvodů." Časopis pro pěstování matematiky 081.4 (1956): 475-476. <>.

author = {Doležal, Václav},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {475-476},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Matematická problematika theorie elektrických obvodů},
url = {},
volume = {081},
year = {1956},

AU - Doležal, Václav
TI - Matematická problematika theorie elektrických obvodů
JO - Časopis pro pěstování matematiky
PY - 1956
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 081
IS - 4
SP - 475
EP - 476
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.